# SDR COEA2018111680803

- Difficulty date: September 28, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: S53172218211
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188611 NR 100055 HEAVY CHECK COE/MINOR REPAIR: FRAME 12 REINFORCEMENT DOUBLER HAS LEVEL 2 CORROSION BETWEEN STRINGERS 19R-21R. CORRECTIVE ACTION: REPLACED DOUBLER WITH NEW.
